SciELO - Scientific Electronic Library Online

 
vol.22 issue2 author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

FILALI, M  and  MOUSSI, M. NON - AUTONOMOUS INHOMOGENEOUS BOUNDARY CAUCHY PROBLEMS AND RETARDED EQUATIONS. Proyecciones (Antofagasta) [online]. 2003, vol.22, n.2, pp.145-159. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172003000200005.

In this paper we prove the existence and the uniqueness of the clas-sical solution of non-autonomous inhomogeneous boundary Cauchy problems, and that this solution is given by a variation of constants formula. This result is applied to show the existence of solutions of a retarded equation

Keywords : Boundary Cauchy problem; evolution families; clas-sical solution; well-posedness; variation of constants formula; retarded equation.

        · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License